Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 356587, 8 pages
http://dx.doi.org/10.1155/2015/356587
Research Article

Asymptotic Optimality of Combined Double Sequential Weighted Probability Ratio Test for Three Composite Hypotheses

School of Finance and Statistics, East China Normal University, Shanghai 200241, China

Received 24 December 2014; Revised 13 March 2015; Accepted 15 March 2015

Academic Editor: Antonino Laudani

Copyright © 2015 Lei Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lei Wang, Xiaolong Pu, and Yan Li, “Asymptotic Optimality of Combined Double Sequential Weighted Probability Ratio Test for Three Composite Hypotheses,” Mathematical Problems in Engineering, vol. 2015, Article ID 356587, 8 pages, 2015. doi:10.1155/2015/356587